# SDR C85R20170202001

- Difficulty date: October 19, 2016
- Submitted: February 2, 2017
- Operation: General aviation
- Aircraft: N2496X
- Make and model: Piper PA-28-161
- Aircraft serial: 288516071
- Aircraft time: 18,280 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Scissor Link
- Part number: 65319004
- Condition: Cracked
- Location: Lt Mlg
- Part time: 18,280 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION,  FOUND BOTH EARS CRACKED THAT SCISSORS LINK ATTACHES TO ON UPPER END OF LEFT MAIN GEAR STRUT.
